# SDR AALA20170217019

- Difficulty date: February 16, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 89,705 hours, 14,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 20J HAS BROKEN TABS. REMOVED AND REPLACED LIGHT ASSEMBLY L793 IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
